# SDR ASAA201912031487

- Difficulty date: December 1, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 46,157 hours, 14,014 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CANNOT TRANSMIT ON HF1. GROUNDED - YES. REF B737-800 FIM 23-11 TASK 801, PERFORMED #1 HF BITE TEST. BITE TEST PASSED, NO FAULTS. REF FIM 23-11-806, PERFORMED #1 HF OPS CHECK. #1 HF OPS NORMAL. GROUND VERIFICATION SUCCESSFUL.
